# SDR DALA1119813114

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 30,716 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151CE HAS NUMEROUS DENTS, PUNCTURES AND GOUGES.  FABRICATED AFT CARGO FLOOR PANEL 151CE ON MAE TRAVELER T11/873399 IAW DWG 3D25-40532.
